Affordable Access

Publisher Website

Kinetic model solution for axisymmetric flow by the method of discrete ordinates

Authors
Journal
Journal of Computational Physics
0021-9991
Publisher
Elsevier
Publication Date
Volume
57
Issue
2
Identifiers
DOI: 10.1016/0021-9991(85)90046-4

Abstract

Abstract The method of discrete ordinates for the solution of the Boltzmann equation simplified by the BGK-model is extended to cylindrical coordinates. The curvature terms of the model equations are approximated by means of an ellipsoidal distribution function. The model equation is solved by means of finite-difference approximations. The rate of convergence of the iterative procedure employed is shown to be accelerated by introducing the deviation of the distribution function from a Maxwellian distribution into the model equation. To illustrate the applicability of the method, results are reported for the flow of an axisymmetric jet in a finite-pressure background gas of different species.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

An analytical discrete-ordinates solution of the S...

on Journal of Quantitative Spectr... Jan 01, 2002

On the Discrete-Ordinates Method via Case's Soluti...

on Journal of Computational Physi... Jan 01, 1993

The method of lines solution of discrete ordinates...

on Journal of Quantitative Spectr... Jan 01, 2007

Discrete ordinates interpolation method incorporat...

on Journal of Quantitative Spectr... Jan 01, 2010
More articles like this..